# SDR 95ZZZX4549

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160DD
- Make and model: Stbros SD360
- Aircraft serial: SH3723
- Engine: Pwa PT6A67
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

BWI - STA 4923 - CREW REPORTS  - CREW AND PASSENGERS HEARD LOUD SOUND.  CAPTAIN THEN NOTICED THE LT ENGINE EGT WAS 800 DEGREES WITH THE TORQUE DECREASING.  LT POWER LEVER WAS PULLED BACK AND THE EGT STAYED AT 800 DEGREES, LT ENGINE WAS SHUT DOWN.  AIRCRAFT WAS ON FINAL APPROACH INTO BWI.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.
